Acta Mathematica, 1973

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (21 articles)

Volume 131, Issue 1

[1] The fourier transform on semisimple lie groups of real rank one

Paul J. Sally Jr. University of Chicago, Chicago, Ill., USA Garth Warner University of Chicago, Chicago, Ill., USA

TBD mathscidoc:1701.331442

Acta Mathematica, 131, (1), 1-26, 1972.10
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 794 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Localization of sheaves and cousin complexes

Kalevi Suominen University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331443

Acta Mathematica, 131, (1), 27-41, 1969.12
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 590 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A proof of a conjecture of Loewner and of the conjecture of caratheodory on umbilic points

Charles J. Titus University of Michigan, Ann Arbor, Mich, USA

TBD mathscidoc:1701.331444

Acta Mathematica, 131, (1), 43-77, 1972.7
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 498 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The structure of a von Neumann algebra with a homogeneous periodic state

Masamichi Takesaki Department of Mathematics, University of California

TBD mathscidoc:1701.331445

Acta Mathematica, 131, (1), 79-121, 1972.9
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 626 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Enumeration under two representations of the wreath product

E. M. Palmer Michigan State University, East Lansing, Mich., USA R. W. Robinson University of Michigan, Ann Arbor, Mich., USA

TBD mathscidoc:1701.331446

Acta Mathematica, 131, (1), 123-143, 1972.10
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 184 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Lacunas for hyperbolic differential operators with constant coefficients. II

M. F. Atiyah University of Oxford, Oxford, UK R. Bott Harvard University, Boston, USA L. Gårding University of Lund, Lund, Sweden

TBD mathscidoc:1701.331447

Acta Mathematica, 131, (1), 145-206, 1973.3
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 690 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Random difference equations and Renewal theory for products of random matrices

Harry Kesten Cornell University, Ithaca, N.Y., USA

TBD mathscidoc:1701.331448

Acta Mathematica, 131, (1), 207-248, 1973.4
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 1064 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Duality for crossed products and the structure of von Neumann algebras of type III

Masamichi Takesaki University of California, Los Angeles, Calif., USA

TBD mathscidoc:1701.331449

Acta Mathematica, 131, (1), 249-310, 1973.4
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 786 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 132, Issue 1

[1] Limit points of Kleinian groups and finite sided fundamental polyhedra

Alan F. Beardon University of Cambridge, England Bernard Maskit University of Cambridge, England

TBD mathscidoc:1701.331450

Acta Mathematica, 132, (1), 1-12, 1973.6
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 433 downloads ] [ 0 comments ] [ Cited by 133 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A global theory of steady vortex rings in an ideal fluid

L. E. Fraenkel Dept. of Appl. Mathematics, University of Cambridge M. S. Berger Dept. of Appl. Mathematics, University of Cambridge

TBD mathscidoc:1701.331451

Acta Mathematica, 132, (1), 13-51, 1973.3
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 521 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the limiting distribution of additive arithmetic functions

P. D. T. A. Elliott University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331452

Acta Mathematica, 132, (1), 53-75, 1973.3
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 431 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Bernoulli measure algebras

Gavin Brown Department of Pure Matematics, Liverpool, England William Moran Department of Pure Matematics, Liverpool, England

TBD mathscidoc:1701.331453

Acta Mathematica, 132, (1), 77-109, 1973.5
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 623 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] An optimal stopping problem with linear reward

Pierre van Moerbeke The University of Louvain, Louvain, Belgium

TBD mathscidoc:1701.331454

Acta Mathematica, 132, (1), 111-151, 1973.4
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 291 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The determinantal formula of Schubert calculus

G. Kempf Harvard University, Cambridge, Massachusetts, USA D. Laksov Harvard University, Cambridge, Massachusetts, USA

TBD mathscidoc:1701.331455

Acta Mathematica, 132, (1), 153-162, 1973.3
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 366 downloads ] [ 0 comments ] [ Cited by 68 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Another proof of the existence of special divisors

Steven L. Kleiman M.I.T., Cambridge, Mass, USA Dan Laksov M.I.T., Cambridge, Mass, USA

TBD mathscidoc:1701.331456

Acta Mathematica, 132, (1), 163-176, 1973.4
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 494 downloads ] [ 0 comments ] [ Cited by 55 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On capillary free surfaces in the absence of gravity

Paul Concus Lawrence Berkeley Laboratory, Berkeley, CA, USA Robert Finn Lawrence Berkeley Laboratory, Berkeley, CA, USA

TBD mathscidoc:1701.331457

Acta Mathematica, 132, (1), 177-198, 1972.7
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 748 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A note on the capillary problem

Robert Finn Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331458

Acta Mathematica, 132, (1), 199-205, 1972.7
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On capillary free surfaces in a gravitational field

Paul Concus Lawrence Berkeley Laboratory, Berkeley, CA, USA Robert Finn Lawrence Berkeley Laboratory, Berkeley, CA, USA

TBD mathscidoc:1701.331459

Acta Mathematica, 132, (1), 207-223, 1972.7
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 536 downloads ] [ 0 comments ] [ Cited by 62 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Unbounded conjugacy classes in lie groups and location of central measures

Frederick P. Greenleaf New York University, New York, N.Y., USA Martin Moskowitz Graduate Center: City University of New York, New York, N.Y., USA Linda Preiss Rothschild Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331460

Acta Mathematica, 132, (1), 225-243, 1972.10
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 586 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the trace formula for Hecke operators

Goro Shimura Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331461

Acta Mathematica, 132, (1), 245-281, 1973.8
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 669 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Intersection properties of balls in complex Banach spaces whose duals are$L$_{1}spaces

Otte Hustad University of Oslo, Norway

TBD mathscidoc:1701.331462

Acta Mathematica, 132, (1), 283-313, 1973.5
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved